Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have leg pain followed by shiver, nausea and fever. Reasons and cure?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
my wife 63 yrs old gets leg pain followed by shiver followed by nausea and fever. what are the reasons and cure?
Posted Mon, 9 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 2 hours later
Brief Answer:
It could be infectious or autoimmune disorder

Detailed Answer:

The occurrence of fever, shivering and leg pain often points to the presence of an infectious or autoimmune disorder

Please let me know some more detail so that I can help you in better ways- -

* Please clearly elaborate her symptoms
* what is the duration of her symptoms?
* Is the pain in her leg associated with swelling, tenderness(painful on touch) or any skin redness.
*Pain in any other joint or body part beside leg.
* Do she has any associated illnesses currently?
* Is she taking any medications right now for any other health issues?

Awaiting your reply....
Above answer was peer-reviewed by
Follow-up: Have leg pain followed by shiver, nausea and fever. Reasons and cure? 26 hours later
Dear Doctor,
she is diabetic since last four to five years,but its under control(rendum is between 110/145). Volibo m 0.2 OD is administered.
there is complaint of high BP since last few years which is also under control. Being administered Embeta AM-50(od) and lipicure 10(od).
complaint of Osteoporosis and the bone density is very below normal and deficiency of vitamin D. for this she is given calcium tabs with terifrac injection(teriparatide)od and vitamin D caps.
Since more than a month she feels lethargic and gets temperature around 100 deg with the symptoms mentioned earlier.
her ultra sound of full abdomen was done and all organs were in required parameters. Blood tests were done and TLc was on higher side which has been now brought to 7.9. she was given agumentine 1000 for 10 days followed by clarithomycin 500 for a week with vitamin B.
Any more details you want please let me know.

Kindly advice.
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer:
Cause of pain seems to be infectious in origin

Detailed Answer:

As her TLC was at higher side and it brought down after taking antibiotics, cause of her pain seems to be infectious in origin.

Now it seems that she is in convalescent phase. After infection lethargy is common and it takes some more time to wean off.

I suggest her to eat a diet XXXXXXX in fresh fruits and green leafy vegetables, nuts, milk, eggs, pulses and cereals beside taking medicines as prescribed by her treating doctor. Drink 1-2 litres of water daily. Get 6-8 hours of refreshing sleep daily.

I do hope that you have found something helpful. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor